# SDR FDEA201001140131

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N54101
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SURFACE OF MCD CREASE BEAM BETWEEN STA 680 TO STA 700 AT LBL 64.  ORIG MAT THICKNESS .050 MAT LOSS .008 MAT REMAIN .042, FOUND AREA OUT OF LIMITS IAW SRM 53-00-51, FIG 01, DETAIL VI, PAG 103. R & R CHANNEL PN 143N5410-1, IAW SRM 51-40-02, AND 51-20-05.  MAJOR REPAIR.
